# SDR HEER20150218791

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: General aviation
- Aircraft: N430PH
- Make and model: Bell 407
- Aircraft serial: 53870
- Aircraft time: 6,546 hours
- Engine: Allsn 250C47B
- Engine time: 5,531 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141201
- Condition: Spalled
- Location: Turbine
- Part time: 278 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 1-29-15 DUE TO COMPRESSOR STALL.  TURBINE NR 5 BEARING REMOVED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW TURBINE NR 5 BEARING.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
